Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 60, NWS Midland/Odessa, TX

October 8, 2015Culberson County, Jeff Davis County, Presidio County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 8, 2015, 10:43 AM CDT for Culberson County, Jeff Davis County, Presidio County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2015, 10:43 AM CDT (15:43 UTC)
Expired
Oct 8, 2015, 4:45 PM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Culberson County, TX, Jeff Davis County, TX, Presidio County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 3.7 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WGUS54 KMAF 081543
FFWMAF
TXC109-243-377-082145-
/O.NEW.KMAF.FF.W.0060.151008T1543Z-151008T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 AM CDT THU OCT 8 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CULBERSON COUNTY IN SOUTHWESTERN TEXAS...
  PRESIDIO COUNTY IN SOUTHWESTERN TEXAS...
  JEFF DAVIS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 445 PM CDT THURSDAY
    
* AT 1039 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING HEAVY 
  RAIN ACROSS NEAR RYAN. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND 
  REPORTS OF FLASH FLOODING WERE RECEIVED ACROSS THE AREA EARLIER THIS 
  MORNING. EVEN THOUGH WIDESPREAD HEAVY RAIN HAS DECREASED IT WILL STILL 
  TAKE SOME TIME FOR RUNOFF TO LESSEN. ALSO THERE IS POTENTIAL FOR
  ADDITIONAL STORMS TO REDEVELOP AND MOVE ACROSS THESE SAME AREAS INTO 
  THE AFTERNOON.

* SOME LOCATIONS THAT MAY  EXPERIENCE FLOODING INCLUDE...
  MARFA...FORT DAVIS...VALENTINE...BUFFALO TRAIL SCOUT CAMP...CAMP
  MITRE PEAK...RUIDOSA...ADOBES...DAVIS MOUNTAINS STATE PARK...
  CANDELARIA...CHINATI MOUNTAINS...PRESIDIO LELY INTERNATIONAL
  AIRPORT...BLOYS CAMP...OCHOA...RYAN...INDIAN LODGE STATE PARK...
  SHAFTER...MARFA MUNICIPAL AIRPORT...MCDONALD OBSERVATORY...BLACK
  MOUNTAIN AND FORT DAVIS NATIONAL HISTORICAL SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3110 10412 3067 10349 3041 10384 3001 10383
      2957 10440 2963 10448 2964 10451 2977 10457
      2983 10462 2983 10461 2990 10466 2992 10468
      2995 10467 3005 10471 3008 10469 3018 10469
      3023 10471 3026 10474

$$

49
1 follow-up statement
669 
WGUS74 KMAF 082025
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT THU OCT 8 2015

TXC109-243-377-082145-
/O.CON.KMAF.FF.W.0060.000000T0000Z-151008T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CULBERSON TX-PRESIDIO TX-JEFF DAVIS TX-
325 PM CDT THU OCT 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
THURSDAY FOR SOUTHEASTERN CULBERSON...PRESIDIO AND JEFF DAVIS
COUNTIES...

AT 322 PM CDT...FLOODING LIKELY CONTINUED ACROSS THE AREA DUE TO
HEAVY RAIN THIS MORNING. ANY ADDITIONAL RAIN WILL ONLY EXACERBATE
THE ONGOING FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARFA...FORT DAVIS...VALENTINE...BUFFALO TRAIL SCOUT CAMP...CAMP
MITRE PEAK...RUIDOSA...ADOBES...DAVIS MOUNTAINS STATE PARK...
CANDELARIA...CHINATI MOUNTAINS...PRESIDIO LELY INTERNATIONAL
AIRPORT...BLOYS CAMP...OCHOA...RYAN...INDIAN LODGE STATE PARK...
SHAFTER...MARFA MUNICIPAL AIRPORT...MCDONALD OBSERVATORY...BLACK
MOUNTAIN AND FORT DAVIS NATIONAL HISTORICAL SITE.

 THIS INCLUDES  LOW WATER CROSSING LOCATIONS 
ALAMITO CREEK SOUTH FORK CROSSING...RR 1837 CROSSING BARILLOS CREEK
TRIBUTARY...SH 118 CROSSING CHERRY CREEK TRIB...SQT GONZALEZ DR
CROSSING CHIHUAHUA CREEK...CEMETERY RD CROSSING CHIHUAHUA CREEK...
CEMETERY RD CROSSING CHIHUAHUA CREEK TRIB...PINTO CANYON RD CROSSING
RIO GRANDE...AND RR 1832 CROSSING TOYAH CREEK TRIB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3110 10412 3067 10349 3041 10384 3001 10383
      2957 10440 2963 10448 2964 10451 2977 10457
      2983 10462 2983 10461 2990 10466 2992 10468
      2995 10467 3005 10471 3008 10469 3018 10469
      3023 10471 3026 10474

$$

29

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:51 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 8, 6:51 AM CDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
651 AM CDT THU OCT 8 2015

.DISCUSSION...

Please see the 12Z aviation discussion below.

&&

.AVIATION...

Showers and thunderstorms are expected to continue across the area
for most of the forecast period, with MVFR/IFR conditions
dominating. Winds will gradually shift to the east, with variable
gusts to 20-30kt possible near thunderstorms. Have included TEMPOs
for TSRA for all west Texas TAF sites late this afternoon where
confidence is highest, though thunder for CNM and HOB cannot be
ruled out. Improvements to VFR are expected to be short-lived
until late in the period when precipitation begins to wind down.

&&

.PREV DISCUSSION... /issued 329 AM CDT THU OCT 8 2015/

DISCUSSION...
An upper low over Srn AZ continuing to bring potential of heavy rain
to the area.  This low is expected to slowly move southward into
Mexico today and then pass off into the Pacific.  Eventually models
take this low in a circle and bring it back to Baja by next weekend
but will have to see how things develop.

Currently a Flash Flood Watch remains in effect for SE NM and most
of W TX.  Have extended the watch out to 12z Friday.  As of 08z have
a large area of showers and thunderstorms on radar over the Western
Permian Basin... SE NM... the Trans Pecos... down into the Marfa
Plateau.  Have had a number of Flash Flood Warnings and advisories
overnight for heavy rain but have not heard much reports.  This
should change as the morning comes.

Even as the low moves south... showers and thunderstorms are
expected to develop east of the low as it pulls moisture around.
Model qpf develops significant amounts of precip today across the
Permian Basin southward to the Big Bend and Lower Trans Pecos.
Diffluent flow aloft and good PW values may result in additional
rainfall amounts of 1 to 2 inches or more.  Will keep high pops for
the region today... tonight... and Friday.  Pops begin to decrease
Friday night with a dry forecast from Saturday night on.

Abundant cloud cover should keep temps below normal today and
tomorrow.  A weak boundary sags down into the area early today with
the wind becoming northerly before returning to the east during the
afternoon.  Temps begin to warm over the weekend into next week.

Heavy rain the last couple of days along the Rio Grande has resulted
in some river flooding near Candelaria.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through late tonight FOR THE FOLLOWING ZONES...
      Central Lea County...Eddy County Plains...Guadalupe
     Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains of Eddy
     County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through Friday morning FOR THE FOLLOWING
     ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Loving...Marfa Plateau...Martin...
     Midland...Pecos...Presidio Valley...Reagan...Reeves County
     and Upper Trans Pecos...Terrell...Upton...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

&&

84/72
Hazardous weather outlook, Oct 8, 3:31 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
331 AM CDT THU OCT 8 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-090845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
331 AM CDT THU OCT 8 2015 /231 AM MDT THU OCT 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORM CHANCES REMAIN HIGH THROUGH TONIGHT...WITH HEAVY
RAINFALL RESULTING IN FLOODING AND FLASH FLOODING THE PRIMARY
THREAT. A FEW STORMS MAY BECOME MARGINALLY SEVERE...PARTICULARLY
IN THE BIG BEND AREA...CAPABLE OF PRODUCING GUSTY WIND AND LARGE
HAIL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR
MUCH OF THE PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL
LOCATIONS ALONG AND WEST OF THE PECOS RIVER...WHERE LOCATIONS
COULD RECEIVE ANOTHER 1 TO 2 INCHES OF RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM AND HEAVY RAIN CHANCES WILL LINGER THROUGH
FRIDAY...WHICH COULD PROLONG THE THREAT OF FLOODING AND FLASH
FLOODING ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

DECISION MAKERS SHOULD CONTINUE PREPARATIONS FOR THE POSSIBILITY
OF FLOODING OF URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER
TRIBUTARIES.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Oct 8, 8:16 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
816 AM CDT THU OCT 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     COYANOSA                31.24N 103.07W
10/07/2015                   PECOS              TX   PUBLIC

            ROOF TORN OFF THE COYANOSA FOOD CENTER AND PECAN TREE
            KNOCKED DOWN FROM WIND GUSTS.

&&

ANDREW.ARNOLD
Local storm report, Oct 8, 8:21 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 AM CDT THU OCT 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      JAL                     32.11N 103.19W
10/08/2015                   LEA                NM   LAW ENFORCEMENT

            THE JAL PD REPORTED 3 ROADS WERE BLOCKED OFF DUE TO 2-3
            FEET OF WATER OVER THEM.

&&

AKL
Special weather statement, Oct 8, 8:21 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 AM CDT THU OCT 8 2015

TXZ068-069-081400-
CRANE TX-UPTON TX-
821 AM CDT THU OCT 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPTON AND EASTERN
CRANE COUNTIES UNTIL 900 AM CDT...

AT 820 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF CORDONA LAKE...OR 7 MILES SOUTHWEST OF CRANE...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KING MOUNTAIN AROUND 830 AM CDT.
  CRANE AND CRANE COUNTY AIRPORT AROUND 835 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3119 10241 3134 10253 3164 10249 3164 10191
      3127 10216
TIME...MOT...LOC 1320Z 226DEG 27KT 3130 10243

49
Local storm report, Oct 8, 8:42 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
842 AM CDT THU OCT 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             18 SW CARLSBAD          32.22N 104.45W
10/07/2015  M1.75 INCH       EDDY               NM   TRAINED SPOTTER

            NICKEL TO GOLF BALL SIZE HAIL.

&&

ANDREW.ARNOLD
Local storm report, Oct 8, 8:51 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 AM CDT THU OCT 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      FORT DAVIS              30.59N 103.90W
10/08/2015                   JEFF DAVIS         TX   FIRE DEPT/RESCUE

            PORTIONS OF HIGHWAYS 118 AND 166 CLOSED BETWEEN KENT AND
            THE FOTRT DAVIS STATE PARK.

0745 AM     FLASH FLOOD      FORT DAVIS              30.59N 103.90W
10/08/2015                   JEFF DAVIS         TX   DEPT OF HIGHWAYS

            REPORTS OF HIGHWAY 118 CLOSED BETWEEN FORT DAVIS AND FORT
            DAVIS STATE PARK. ALSO A ROCK SLIDE AND OTHER DEBRIS
            REPORTED ON HIGHWAY 118 NORTH OF THE MCDONALD
            OBSERVATORY.

&&

AKL
Local storm report, Oct 8, 9:31 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
931 AM CDT THU OCT 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      ALPINE                  30.36N 103.67W
10/08/2015                   BREWSTER           TX   LAW ENFORCEMENT

            UNDERPASSES ON HIGHWAY 90 IN ALPINE ARE FLOODED WITH
            ESTIMATED 2 TO 3 FEET OF WATER.

&&

AKL

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:17 PM CDTSpecial Weather StatementMAFCrane, Ector43 min
Oct 7, 7:22 PM CDTFlash Flood WarningMAFCulberson6 hr
Oct 7, 7:48 PM CDTSpecial Weather StatementMAFCulberson27 min
Oct 7, 7:50 PM CDTSpecial Weather StatementMAFJeff Davis40 min
Oct 7, 7:58 PM CDTSpecial Weather StatementMAFMidland47 min
Oct 7, 8:22 PM CDTRiver Flood WarningMAFPresidio72 hr
Oct 7, 8:37 PM CDTSpecial Weather StatementMAFBrewster38 min
Oct 7, 8:38 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves52 min
Oct 7, 9:16 PM CDTSpecial Weather StatementMAFBrewster44 min
Oct 7, 9:36 PM CDTSpecial Weather StatementMAFLoving, Reeves39 min
Oct 7, 9:37 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Oct 7, 10:25 PM CDTFlash Flood WarningMAFLoving, Reeves, Ward6 hr
Oct 7, 10:37 PM CDTSpecial Weather StatementMAF38 min
Oct 7, 11:31 PM CDTFlash Flood WarningMAFWard, Winkler6 hr
Oct 7, 11:32 PM CDTSpecial Weather StatementMAFJeff Davis43 min
Oct 8, 12:18 AM CDTAreal Flood AdvisoryMAFAndrews, Ector, Gaines3 hr
Oct 8, 1:19 AM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis41 min
Oct 8, 2:38 AM CDTSpecial Weather StatementMAF67 min
Oct 8, 2:39 AM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Gaines, Martin3 hr
Oct 8, 2:41 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland3 hr
Oct 8, 4:19 AM CDTAreal Flood AdvisoryMAFLoving, Pecos, Reeves, Ward, Winkler4 hr
Oct 8, 5:03 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Glasscock, Howard, Martin, Midland and 2 more3 hr
Oct 8, 5:29 AM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Presidio, Reeves3 hr
Oct 8, 5:50 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Loving, Ward, Winkler3 hr
Oct 8, 6:24 AM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Oct 8, 6:40 AM CDTAreal Flood AdvisoryMAFPecos3 hr
Oct 8, 6:41 AM CDTFlash Flood WarningMAFJeff Davis, Presidio4 hr
Oct 8, 7:49 AM CDTSpecial Weather StatementMAFCrane26 min
Oct 8, 8:16 AM CDTAreal Flood AdvisoryMAFBrewster3 hr
Oct 8, 8:21 AM CDTSpecial Weather StatementMAFCrane39 min
Oct 8, 8:42 AM CDTFlash Flood WarningMAFBrewster, Pecos3 hr
Oct 8, 9:20 AM CDTFlash Flood WarningMAFJeff Davis, Pecos, Reeves4 hr
Oct 8, 10:50 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
Oct 8, 11:08 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton, Ward112 min
Oct 8, 11:33 AM CDTAreal Flood AdvisoryMAFReagan, Upton3 hr
Oct 8, 11:59 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
Oct 8, 12:10 PM CDTFlash Flood WarningMAFUpton4 hr
Oct 8, 12:41 PM CDTSpecial Weather StatementMAFMidland64 min
Oct 8, 12:58 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Oct 8, 1:23 PM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Oct 8, 2:38 PM CDTSpecial Weather StatementMAFTerrell52 min
Oct 8, 3:18 PM CDTAreal Flood AdvisoryMAFReagan3 hr
Oct 8, 3:20 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry4 hr
Oct 8, 4:36 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Oct 8, 4:36 PM CDTSpecial Weather StatementMAFBrewster39 min
Oct 8, 4:50 PM CDTRiver Flood WarningMAFPresidio23 hr
Oct 8, 5:06 PM CDTSpecial Weather StatementMAF39 min
Oct 8, 5:22 PM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster43 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster19 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.